# SDR HALA2012091600206

- Difficulty date: September 16, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 1,215 hours, 196 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 43341090001
- Part serial: 19674
- Condition: Failed
- Location: Aoa
- Part time: 1,215 hours, 200 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ADR NR 1 FAULT.  TROUBLESHOOTING CONFIRED AOA SENSOR NR 1 AT FAULT.  R & R AOA SENSOR IAW AMM 34-11-19-000-801-A.  TEST OK.
